Research Article
Positive Solutions for Multi-Order Nonlinear Fractional Systems
- Badji Mokhtar Annaba University
* Corresponding author
Abstract
In this paper, we study the existence of positive solutions for a class of multi-order systems of fractional differential equations with nonlocal conditions. The main tool used is Schauder fixed point theorem and upper and lower solutions method. The results obtained are illustrated by a numerical example.
How to Cite
A. Guezane-Lakoud, R. Khaldi, Positive Solutions for Multi-Order Nonlinear Fractional Systems, Int. J. Anal. Appl. 15 (2017), 18–22.
BibTeX
@article{Guezane-Lakoud2017,
author = {Guezane-Lakoud, A. and Khaldi, R.},
title = {Positive Solutions for Multi-Order Nonlinear Fractional Systems},
journal = {Int. J. Anal. Appl.},
volume = {15},
year = {2017},
pages = {18--22},
doi = {}
}References
- [1] B. Ahmad, A. Alsaedi, Existence and uniqueness of solutions for coupled systems of higher-order nonlinear fractional differential equations. Fixed Point Theory Appl. 2010 (2010), Art. ID 364560.
- [2] B. Ahmad, Juan J. Nieto, Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions. Bound Value Probl. 2011 (2011), Art. ID 36.
- [3] Y. Chai, L. Chen, R. Wu, Inverse projective synchronization between two different hyperchaotic systems with fractional order. J. Appl. Math. 2012 (2012), Article ID 762807.
- [4] M. Feng, X. Zhang, W. Ge, New existence results for higher-order nonlinear fractional differential equation with integral boundary conditions . Bound. Value Probl. 2011 (2011), Art. ID 720702.
- [5] A. Guezane-Lakoud, A. Ashyralyev, Positive Solutions for a System of Fractional Differential Equations with Nonlocal Integral Boundary Conditions. Differ. Equ. Dyn. Syst., DOI: 10.1007/s12591-015-0255-9.
- [6] J. Henderson, S. K. Ntouyas, I.K. Purnaras, Positive solutions for systems of generalized three-point nonlinear boundary value problems. Comment. Math. Univ. Carolin. 49 (2008), 79-91.
- [7] R. Khaldi, A. Guezane-Lakoud, Upper and lower solutions method for higher order boundary value problems, Progress in Fractional Differentiation and Applications, Progr. Fract. Differ. Appl. 3 (1) (2017), 53-57.
- [8] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam 2006.
- [9] S. K. Ntouyas, M. Obaid, A coupled system of fractional differential equations with nonlocal integral boundary conditions. Adv. Differ. Equ. 2012 (2012), Article ID 130.
- [10] I. Podlubny, Fractional Differential Equations Mathematics in Sciences and Engineering. Academic Press, New York 1999.
- [11] M. Rehman, R. Khan, A note on boundary value problems for a coupled system of fractional differential equations. Comput. Math. Appl. 61 (2011), 2630-2637.